# SDR PCAA0406217

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 32,922 hours, 36,561 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Part serial: LI0411
- Condition: Faulty
- Location: Rt Mlg Door
- Part time: 31,985 hours, 35,666 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3555 REPORTED THE RIGHT MAIN GEAR DOOR REMAINING OPEN AFTER TAKEOFF.  GEAR WAS CYCLED ONCE AND THE DOOR CLOSED.  MAINTENANCE FOUND THE RIGHT HAND FORWARD GEAR DOOR ACTUATOR TO BE AT FAULT.  ACTUATOR WAS REMOVED AND REPLACED.  SYSTEM OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
